# SDR USAA920081118

- Difficulty date: May 5, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 64,597 hours, 44,796 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546811
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C21 CHECK - CORROSION ON FLOORBEAM UPPER CHORD, BS 986, RBL 15 - RBL 45.  REPAIRED FLOORBEAM UPPER CHORD, BS 986, RBL 15 - RBL 45 IAW USAIRWAYS EA 130026 AND TYPICAL REPAIR 53-15-01B.
